# SDR SIMA200519201

- Difficulty date: July 8, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67204
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC SEVERAL EMERGENCY EXIT SIGNS IN THE FORWARD CABIN WILL NOT ILLUMINATE.  REPLACED BATTERY CHARGER AND BATTERY PACK IAW WC 33-700-19.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  CHARGER ASSEMBLY PN OFF IS 110049 AND SN OFF IS 17435.  (K)
